# SDR SA05130

- Difficulty date: December 25, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FOUND THE MID-CABIN, LEFT EMERGENCY LIGHTS INOPERATIVE DURING INSPECTION.  MAINTENANCE REPLACED THE BATTERY PACK IN THE MID-CABIN, LEFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
